# SDR GLBA2012082100035

- Difficulty date: August 20, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 31,857 hours, 41,136 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND VERT STAB LT SPAR CAP ANGLE AT THE 20 PERCENT CHORD IS CRACKED AT THE UPPER END AT VSS 84.10, BEGINNING AT THE TOP EDGE AND RADIATES DOWNWARD, THE CRACK IS ON THE FWD FAIRING PORTION OF THE ANGLE, 4.25" IN LENGTH.   REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-023.  MAJOR REPAIR
